# SDR UIEA2016031100160

- Difficulty date: March 11, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,693 hours, 16,845 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 496
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AFT PUMP EICAS, & LT AFT PUMP PRESS LIGHT.  TRANSFERRED TO DMI MDDR 64946 IAW DDG 28-22-01 CAT C DUE 21 MAR.  R & R AFT LT FUEL BOOST PUMP IAW AMM 28-22-03.  OPERATIONS CHECKED OK.  THIS CLEARS MDDR 64946, PLACARD REMOVED.  R & R LT AFT FUEL PUMP PRESS SWITCH IAW AMM 28-42-01.  OPERATIONS CHECKED GOOD & LEAK CHECKED GOOD, PN OFF 7G1018, S/N 5488.
